# SDR ASAA2018071525433

- Difficulty date: July 15, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 10,498 hours, 3,602 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA548033
- Condition: Defective
- Location: Fuel System
- Part time: 10,496 hours, 3,601 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TAXIED OUT WITH ONLY NR 2 ENGINE USING DELAY ENGINE START. STARTED NR 1 ENGINE-STARTED NORMALLY. STARTER CUTOUT WAS NORMAL. GEN NR 1 WOULD NOT COME ON LINE. LOOKED DOWN AT ENGINE INSTRUMENTS AND NR 1 ENGINE HAD SHUTDOWN. GROUNDED - YES. REPLACED THE NR 1 ENG SPAR VALVE ACTUATOR REF MM 28-22-11-000-804 AND MM 28-22-11-400-804 STEP 5F THROUGH G(14).  ACCOMPLISHED STEP (H) LT SPAR VALVE ELECTRICAL CONTROL AND INDICATION TEST NORMAL.
